Go to the content (press return)

Mañosa Fernández, Víctor

Total activity: 122
Areas of expertise
Dynamical systems.
Professional category
University lecturer
Doctoral courses
Doctor en Matemáticas
Research group
CoDAlab - Control, Dynamics and Applications
Department
Department of Applied Mathematics III
School
Terrassa School of Engineering (EET)
E-mail
victor.manosaupc.edu
Contact details
UPC directory Open in new window
Orcid
0000-0002-5082-3334 Open in new window
ResearcherID
G-1005-2015 Open in new window
Scopus Author ID
6601942948 Open in new window
Links of interest
http://www.ma3.upc.edu/users/manosa/ Open in new window

Scientific and technological production

1 to 50 of 122 results
 
  • Best Journal of Difference Equations and Applications's paper 2014

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Award or recognition
  • Non-integrability of measure preserving maps via Lie symmetries  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2015-03-18
    Report
    Access to the full text
  • Singular solutions for a class of traveling wave equations arising in hydrodynamics  Open access

     Geyer, Anna; Mañosa Fernández, Víctor
    Date: 2015-02-19
    Report
    Access to the full text
  • Lie symmetries of birational maps preserving genus 0 fibrations  Open access

     Llorens, Mireia; Mañosa Fernández, Víctor
    Date: 2015-02-13
    Report
    Access to the full text
  • Notícia d'una taxonomia inexistent  Open access

     Mañosa Fernández, Víctor
    Quadern de les idees, les arts i les lletres
    num. 199, p. 34-39
    Date of publication: 2015-02
    Journal article
    Access to the full text
  • Periodic orbits of planar integrable birational maps

     Gálvez Carrillo, Maria Immaculada; Mañosa Fernández, Víctor
    DOI: 10.1007/978-3-319-12328-8
    Date of publication: 2015
    Book chapter
    Image
  • Dynamics of integrable birational maps preserving genus 0 foliations  Open access

     Llorens, Mireia; Mañosa Fernández, Víctor
    Date: 2014-10-03
    Report
    Access to the full text
  • Dynamics of integrable birational maps preserving genus 0 foliations

     Llorens, Mireia; Mañosa Fernández, Víctor
    New Perspectives in Discrete Dynamical Systems
    p. 40
    Presentation's date: 2014-10-03
    Presentation of work at congresses
  • Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations  Open access

     Juher Barrot, David; Mañosa Fernández, Víctor
    Mathematical modeling of natural phenomena
    Vol. 9, num. 2, p. 108-120
    DOI: 10.1051/mmnp/20149207
    Date of publication: 2014-04-24
    Journal article
    Access to the full text
  • Basin of attraction of triangular maps with applications  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Journal of difference equations and applications
    Vol. 20, num. 3, p. 423-437
    DOI: 10.1080/10236198.2013.852187
    Date of publication: 2014-03
    Journal article
    Access to the full text
  • Periodic orbits of planar integrable birational maps  Open access

     Gálvez Carrillo, Maria Immaculada; Mañosa Fernández, Víctor
    Date: 2014-02-14
    Report
    Access to the full text
  • Control, dinàmica i aplicacions

     Ikhouane, Fayçal; Rossell Garriga, Josep Maria; Mañosa Fernández, Víctor; Pozo Montero, Francesc; Pujol Vazquez, Gisela; Palacios Quiñonero, Francisco; Rubió Massegú, Josep; Acho Zuppa, Leonardo; Vidal Segui, Yolanda; Ruiz Ordoñez, Magda Liliana; Mujica Delgado, Luis Eduardo; Mantecon Baena, Juan Antonio; Ismail Abdelkareem Moustafa, Mohammed; Bigorra Lopez, Laura; Alferez Baquero, Edwin Santiago; Tutivén Gálvez, Christian; Rodellar Benede, Jose Julian
    Competitive project
  • Integrability and non-integrability of periodic non-autonomous Lyness recurrences  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Dynamical systems: an international journal
    Vol. 28, num. 4, p. 518-538
    DOI: 10.1080/14689367.2013.821103
    Date of publication: 2013-12-01
    Journal article
    Access to the full text
  • Global periodicity conditions for maps and recurrences via normal forms  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    International journal of bifurcation and chaos
    Vol. 23, num. 11, p. 1350182-1-1350182-18
    DOI: 10.1142/S0218127413501824
    Date of publication: 2013-11
    Journal article
    Access to the full text
  • Periodic orbits of planar integrable birational maps  Open access

     Mañosa Fernández, Víctor
    Date: 2013-09-03
    Report
    Access to the full text
  • Periodic orbits of planar integrable birational maps

     Mañosa Fernández, Víctor
    International Workshop on Nonlinear Maps and their Applications
    p. 4
    Presentation's date: 2013-09-03
    Presentation of work at congresses
  • On the set of periods of the 2-periodic Lyness’ Equation  Open access

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    Date: 2013-07-25
    Report
    Access to the full text
  • Different approaches to the global periodicity problem  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor; Mañosas, Francesc
    Date: 2013-07-25
    Report
    Access to the full text
  • Basin of attraction of triangular maps with applications  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2013-07-25
    Report
    Access to the full text
  • Spectral properties of the connectivity matrix and the SIS-epidemic threshold for mid-size metapopulations  Open access

     Juher Barrot, David; Mañosa Fernández, Víctor
    Date: 2013-05-10
    Report
    Access to the full text
  • No a la Vall d'Auden

     Mañosa Fernández, Víctor
    Quadern de les idees, les arts i les lletres
    Vol. Abril/Maig 2013, num. 190, p. 25
    Date of publication: 2013-05
    Journal article
  • On periodic solutions of 2-periodic Lyness' equations  Open access

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    International journal of bifurcation and chaos
    Vol. 23, num. 4, p. 1350071-1-1350071-18
    DOI: 10.1142/S0218127413500715
    Date of publication: 2013-04
    Journal article
    Access to the full text
  • Integrability and non-integrability of periodic non-autonomous Lyness recurrences (revised and enlarged version)  Open access

     Cima, Anna; Gasull, Armengol; Mañosa Fernández, Víctor
    Date: 2012-12-22
    Report
    Access to the full text
  • Non-autonomous two periodic Gumovski-Mira difference equations  Open access

     Cima, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    International journal of bifurcation and chaos
    Vol. 22, num. 11, p. 1250264-1-1250264-14
    DOI: 10.1142/S0218127412502641
    Date of publication: 2012-12
    Journal article
    Access to the full text
  • Periodic orbits of integrable birational maps on the plane: blending dynamics and algebraic geometry, the Lyness' case

     Mañosa Fernández, Víctor
    New Trends in Dynamical Systems
    p. 55-56
    Presentation's date: 2012-10-04
    Presentation of work at congresses
  • Periodic orbits of integrable birational maps on the plane: blending dynamics and algebraic geometry, the Lyness' case  Open access

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    Date: 2012-10
    Report
    Access to the full text
  • A presentation on periodic solutions of 2-periodic Lyness difference equations  Open access

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    Date: 2012-07-27
    Report
    Access to the full text
  • On periodic solutions of 2-periodic Lyness difference equations

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    International Conference on Difference Equations and Applications
    p. 49
    Presentation's date: 2012-07-27
    Presentation of work at congresses
  • On 2- and 3-periodic Lyness difference equations  Open access

     Cima, Anna; Gasull, Armengol; Mañosa Fernández, Víctor
    Journal of difference equations and applications
    Vol. 18, num. 5, p. 849-864
    DOI: 10.1080/10236198.2010.524212
    Date of publication: 2012-05-11
    Journal article
    Access to the full text
  • Global periodicity conditions for maps and recurrences via Normal Forms  Open access

     Cima, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2012-05-04
    Report
    Access to the full text
  • Rational periodic sequences for the Lyness recurrence

     Gasull, Armengol; Mañosa Fernández, Víctor; Xarles Ribas, Xavier
    Discrete and continuous dynamical systems. Series A
    Vol. 32, num. 2, p. 587-604
    DOI: 10.3934/dcds.2012.32.587
    Date of publication: 2012-02-01
    Journal article
  • On periodic solutions of 2-periodic Lyness difference equations  Open access

     Bastien, Guy; Mañosa Fernández, Víctor; Rogalski, Marc
    Date: 2012-01-04
    Report
    Access to the full text
  • Análisis e identificación de sistemas con histéresis usando órbitas periódicas

     Pujol Vazquez, Gisela; Mañosa Fernández, Víctor; Giri, F.; Fuad, Mohammad; Ikhouane, Fayçal
    Competitive project
  • Non autonomous 2-periodic Gumovski-Mira difference equations  Open access

     Cima, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2011-06-01
    Report
    Access to the full text
  • Decentralized H-infinity control of systems with information structure constraints  Open access

     Rossell Garriga, Josep Maria; Palacios Quiñonero, Francisco; Luo Ren, Ningsu; Mañosa Fernández, Víctor
    Workshop on Control Dynamics, Monitoring and Applications
    p. 57-62
    Presentation's date: 2011-02-07
    Presentation of work at congresses
    Access to the full text
  • Integrability and non-integrability of periodic non-autonomous Lyness recurrences  Open access

     Cima, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2010-12-22
    Report
    Access to the full text
  • On Poncelet's maps  Open access

     Cima, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Computers & mathematics with applications
    Vol. 60, num. 5, p. 1457-1464
    DOI: 10.1016/j.camwa.2010.06.027
    Date of publication: 2010-08-08
    Journal article
    Access to the full text
  • Rational periodic sequences for the Lyness recurrence  Open access

     Gasull Embid, Armengol; Mañosa Fernández, Víctor; Xarles Ribas, Xavier
    Date: 2010-04-30
    Report
    Access to the full text
  • Dinámica, Atractores y Nolinealidad: Caos y Estabilidad

     Mañosa Fernández, Víctor; Jorba ., Angel
    Competitive project
  • On two and three periodic Lyness difference equations  Open access

     Cima Mollet, Anna; Gasull Embid, Armengol; Mañosa Fernández, Víctor
    Date: 2009-12-26
    Report
    Access to the full text
  • On Poncelet-type maps.

     Mañosa Fernández, Víctor
    International Conference on Difference Equations and Applications
    p. 69
    Presentation's date: 2009-10-22
    Presentation of work at congresses
  • CONTROL, DINÀMICA I APLICACIONS (CODALAB)

     Mantecon Baena, Juan Antonio; Ikhouane, Fayçal; Mañosa Fernández, Víctor; Vidal Segui, Yolanda; Rubió Massegú, Josep; Acho Zuppa, Leonardo; Mujica Delgado, Luis Eduardo; Pozo Montero, Francesc; Pujol Vazquez, Gisela; Palacios Quiñonero, Francisco; Rossell Garriga, Josep Maria; Gharibnezhad, Fahit; Galvis Restrepo, Eduard; Tibaduiza Burgos, Diego Alexander; Ismail Abdelkareem Moustafa, Mohammed; Rodellar Benede, Jose Julian
    Competitive project
  • Identification of one-parameter bifurcations giving rise to periodic orbits, from their period function  Open access

     Gasull Embid, Armengol; Mañosa Fernández, Víctor; Villadelprat Yagüe, Jordi
    International Workshop on Dynamics and Control
    Presentation's date: 2009-06-01
    Presentation of work at congresses
    Access to the full text
  • CONTROL DESCENTRALIZADO DE SISTEMAS EN RED A GRAN ESCALA CON INCERTIDUMBRES Y RETARDOS

     Mañosa Fernández, Víctor; Palacios Quiñonero, Francisco; Rossell Garriga, Josep Maria
    Competitive project
  • On Poncelet's maps

     Cima, A; Mañosa Fernández, Víctor; Gasull, A
    Date: 2008-12
    Report
  • Control descentralizado de sistemas en red a gran escala con incertidumbres y retardos (proyecto coordinado)

     Rossell Garriga, Josep Maria; Mañosa Fernández, Víctor
    Competitive project
  • Global dynamics of discrete systems through Lie Symmetries.

     Mañosa Fernández, Víctor
    Mathematical models in engeneering, biology and medecine. Conference on boundary value problems.
    Presentation's date: 2008-09-01
    Presentation of work at congresses
  • Estudio de sistemas dinámicos discretos vía ecuaciones diferenciales

     Mañosa Fernández, Víctor
    NoLineal 2008
    Presentation's date: 2008-06-16
    Presentation of work at congresses
  • Some properties of the k-dimensional Lyness' map

     Cima, A; Gasull, A; Mañosa Fernández, Víctor
    Journal of physics A. Mathematical and theoretical
    Vol. 41, p. 85205-85223
    Date of publication: 2008-06
    Journal article
  • A note on globally periodic maps and integrability

     Mañosa Fernández, Víctor
    Journal of difference equations and applications
    Vol. 14, num. 6, p. 667-670
    Date of publication: 2008-06
    Journal article